Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 725061, 14 pages
http://dx.doi.org/10.1155/2012/725061
Research Article

The Two-Variable ( 𝐺 / 𝐺 , 1 / 𝐺 ) -Expansion Method for Solving the Nonlinear KdV-mKdV Equation

Mathematics Department, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 6 January 2012; Accepted 17 March 2012

Academic Editor: Gradimir V. Milovanović

Copyright © 2012 E. M. E. Zayed and M. A. M. Abdelaziz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149 of London Mathematical Society Lecture Note Series, Cambridge University Press, New York, NY,USA, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Hirota, “Exact solutions of the KdV equation for multiple collisions of solutions,” Physical Review Letters, vol. 27, pp. 1192–1194, 1971. View at Google Scholar
  3. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. N. A. Kudryashov, “Exact soliton solutions of a generalized evolution equation of wave dynamics,” Journal of Applied Mathematics and Mechanics, vol. 52, pp. 361–365, 1988. View at Publisher · View at Google Scholar
  5. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar
  6. N. A. Kudryashov, “On types of nonlinear nonintegrable equations with exact solutions,” Physics Letters A, vol. 155, no. 4-5, pp. 269–275, 1991. View at Publisher · View at Google Scholar
  7. M. R. Miura, Bäcklund Transformation, Springer, Berlin, Germany, 1978.
  8. C. Rogers and W. F. Shadwick, “Backlund Transformations,” pp. Academic Press–New York, NY, USA, 1982. View at Google Scholar
  9. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Yusufoglu, “New solitary for the MBBM equations using Exp-function method,” Physics Letters A, vol. 372, pp. 442–446, 2008. View at Google Scholar
  11. S. Zhang, “Application of Exp-function method to high-dimensional nonlinear evolution equation,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 270–276, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Bekir, “The exp-function for Ostrovsky equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, pp. 735–739, 2009. View at Google Scholar
  13. A. Bekir, “Application of the exp-function method for nonlinear differential-difference equations,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 4049–4053, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. A. Abdou, “The extended tanh method and its applications for solving nonlinear physical models,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 988–996, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Zhang and T.-c. Xia, “A further improved tanh function method exactly solving the (2+1)-dimensional dispersive long wave equations,” Applied Mathematics E-Notes, vol. 8, pp. 58–66, 2008. View at Google Scholar
  17. E. Yusufoğlu and A. Bekir, “Exact solutions of coupled nonlinear Klein-Gordon equations,” Mathematical and Computer Modelling, vol. 48, no. 11-12, pp. 1694–1700, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. Chen and Q. Wang, “Extended Jacobi elliptic function rational expansion method and abundant families of Jacobi elliptic function solutions to (1+1)-dimensional dispersive long wave equation,” Chaos, Solitons and Fractals, vol. 24, no. 3, pp. 745–757, 2005. View at Publisher · View at Google Scholar
  19. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters. A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. D. Lü, “Jacobi elliptic function solutions for two variant Boussinesq equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1373–1385, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. M. Wang, X. Li, and J. Zhang, “The (G'/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar
  22. S. Zhang, J.-L. Tong, and W. Wang, “A generalized (G'/G)-expansion method for the mKdV equation with variable coefficients,” Physics Letters A, vol. 372, pp. 2254–2257, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. E. M. E. Zayed and K. A. Gepreel, “The (G'/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 013502, 12 pages, 2009. View at Publisher · View at Google Scholar
  24. E. M. E. Zayed, “The (G'/G)-expansion method and its applications to some nonlinear evolution equations in the mathematical physics,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 89–103, 2009. View at Publisher · View at Google Scholar
  25. A. Bekir, “Application of the (G'/G)-expansion method for nonlinear evolution equations,” Physics Letters. A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar
  26. B. Ayhan and A. Bekir, “The (G'/G)-expansion method for the nonlinear lattice equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3490–3498, 2012. View at Google Scholar
  27. N. A. Kudryashov, “A note on the (G'/G)-expansion method,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1755–1758, 2010. View at Publisher · View at Google Scholar
  28. I. Aslan, “A note on the (G'/G)-expansion method again,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 937–938, 2010. View at Publisher · View at Google Scholar
  29. N. A. Kudryashov, “Meromorphic solutions of nonlinear ordinary differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2778–2790, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. L.-X. Li, E.-Q. Li, and M.-L. Wang, “The (G'/G,1/G)-expansion method and its application to travelling wave solutions of the Zakharov equations,” Applied Mathematics B, vol. 25, no. 4, pp. 454–462, 2010. View at Publisher · View at Google Scholar
  31. F. Tascan and A. Bekir, “Applications of the first integral method to the nonlinear evolution equations,” Chinese Physics B, vol. 19, Article ID 080201, 2010. View at Google Scholar